Alert archive / Louisiana / Small Craft Advisories in 2011

Small Craft Advisory 73, NWS Lake Charles, LA

March 5, 2011

NWS Lake Charles, LA issued this small craft advisory at Mar 5, 2011, 3:46 AM CST. It took effect at Mar 5, 2011, 12:00 PM CST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Mar 5, 2011, 3:46 AM CST (09:46 UTC)
In effect from
Mar 5, 2011, 12:00 PM CST
Expired
Mar 6, 2011, 6:00 AM CST
In force
18 hr
Issued by
NWS Lake Charles, LA

The text

As transmitted, in the capitals the NWS used until 2016.

471 
WHUS74 KLCH 050946
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
346 AM CST SAT MAR 5 2011

GMZ450-452-455-470-472-475-052100-
/O.CON.KLCH.MF.Y.0020.000000T0000Z-110305T1500Z/
/O.NEW.KLCH.SC.Y.0073.110305T1800Z-110306T1200Z/
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-
346 AM CST SAT MAR 5 2011

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 6 AM CST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 AM CST
SUNDAY. A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
THIS MORNING. 

* VISIBILITY: LESS THAN 1 NM AT TIMES

* WINDS AND SEAS: SOUTH WINDS BECOMING NORTHWEST 15 TO 25 KNOTS
  WITH LOCALLY HIGHER GUSTS IN THE AFTERNOON. SEAS BUILDING TO 2
  TO 4 FEET NEARSHORE AND 5 TO 7 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

05
3 follow-up statements
218 
WHUS74 KLCH 052212
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
412 PM CST SAT MAR 5 2011

GMZ450-452-455-470-472-475-061200-
/O.CON.KLCH.SC.Y.0073.000000T0000Z-110306T1200Z/
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-
412 PM CST SAT MAR 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. 

* WINDS AND SEAS: NORTHWEST TO NORTH WINDS 20 TO 25 KNOTS WITH
  LOCALLY HIGHER GUSTS. SEAS 3 TO 5 FEET NEAR SHORE AND 5 TO 7
  FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

RUA
042 
WHUS74 KLCH 060108
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
708 PM CST SAT MAR 5 2011

GMZ450-452-455-470-472-475-060915-
/O.CON.KLCH.SC.Y.0073.000000T0000Z-110306T1200Z/
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-
708 PM CST SAT MAR 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. 

* WINDS AND SEAS: NORTHWEST TO NORTH WINDS 25 TO 30 KNOTS WITH
  HIGHER GUSTS. SEAS 4 TO 6 FEET NEAR SHORE AND 6 TO 9 FEET
  OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
729 
WHUS74 KLCH 060802
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
202 AM CST SUN MAR 6 2011

GMZ450-452-455-470-472-475-061200-
/O.CON.KLCH.SC.Y.0073.000000T0000Z-110306T1200Z/
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-
202 AM CST SUN MAR 6 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY
THIS MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY
THIS MORNING. 

* WINDS AND SEAS: NORTHWEST TO NORTH WINDS 25 TO 30 KNOTS WITH 
  HIGHER GUSTS. SEAS 4 TO 6 FEET NEAR SHORE AND 6 TO 9 FEET 
  OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Mar 4, 11:48 PM CST, 3 hours 58 minutes earlier.

Area forecast discussion, Mar 4, 11:48 PM CST, 3 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1148 PM CST FRI MAR 4 2011

.AVIATION...
VFR CONDITIONS REPORTED AT KLCH AND KAEX WHILE KBPT WAS BEGINNING
TO SEE MVFR FOG DEVELOPING AND KLFT AND KARA WERE SHOWING CIGS
VARYING BETWEEN MVFR/IFR. EXPECT TO SEE LOWER CIGS CONTINUE TO
DEVELOP AT TAF SITES TONIGHT...BECOMING MOSTLY IFR BY 09Z...WITH
MVFR MORE LIKELY AT KAEX. FOG WILL ALSO BE POSSIBLE WITH VISBYS
2-4 SM. A FEW SHOWERS WILL DEVELOP OVERNIGHT...WITH SCATTERED
SHOWERS AND THUNDERSTORMS EXPECTED ALONG AND JUST AHEAD OF A COLD
FRONT DURING THE MORNING HOURS. FRONT WILL CROSS THE AREA BETWEEN
12Z-18Z...WITH WINDS SHIFTING TO THE NW AND BECOMING GUSTY IN THE
AFTN. EXPECT CIGS TO PERSIST...BUT GRADUALLY LIFT THROUGH THE AFTN
HOURS. 24

&&

.PREV DISCUSSION... /ISSUED 914 PM CST FRI MAR 4 2011/

UPDATE...
A FEW SPRINKLES OVER SE TX LAKE REGION WITH STORMS CONTINUING
OVER SE LA WITH ONE LCTN RPTG 6.1 INCHES. AS FOR SE TX AND SRN LA
AREAS OF FOG OVER THE COASTAL WATERS TONIGHT WITH LIGHT RAIN. THE
LATEST COLD FRONT LOOKS TO BE HERE AROUND NOON FOR LCH AND BPT AND
ABOUT 1 TO 2 FOR LFT AND ARA. STORMS WILL DEVELOP OUT AHEAD OF THE
FRONT TMRW MRNG TAPERING OFF BEHIND THE FRONT. CURRENT ZONES LOOK
FINE.

PREV DISCUSSION... /ISSUED 547 PM CST FRI MAR 4 2011/

AVIATION...
MOSTLY VFR CONDITIONS NOTED ACRS THE AREA LATE THIS AFTN. EXPECT
AN INCREASE IN LOW CLOUDS THIS EVENING AS MOIST SRLY LOW LEVEL
FLOW CONTINUES. CIGS TO LOWER TO IFR THROUGH MIDNIGHT WITH FOG
REDUCING VISBYS TO MVFR. WILL BEGIN TO SEE A FEW SHOWERS DEVELOP
OVERNIGHT AS LIFT INCREASES AHEAD OF A COLD FRONT. THE FRONT WILL
MOVE THROUGH THE AREA SATURDAY MORNING...WITH WINDS SHIFTING TO
THE NW IN ITS WAKE. EXPECT CIGS TO PERSIST...BUT GRADUALLY LIFT
THROUGH THE AFTN HOURS.

PREV DISCUSSION... /ISSUED 304 PM CST FRI MAR 4 2011/

DISCUSSION...
ANOTHER WARM AND HUMID SPRING LIKE DAY ACROSS THE FORECAST AREA AS
GRADIENT BETWEEN HIGH PRESSURE OVER THE SOUTHEAST U.S. AND LOWER
PRESSURE OVER THE PLAINS...ALLOWS FOR SOUTHERLY BREEZES OFF THE
GULF OF MEXICO. A FEW LIGHT SHOWERS UNDER THE CAP HAVE DEVELOPED
OFF AND ON IN THE WARM AIR ADVECTION REGIME...WITH ANY PRECIP ON
THE LIGHT SIDE.

SHORT WAVE WILL CONTINUE TO MOVE OUT OF THE ROCKIES AND EASTWARD
ACROSS THE MIDDLE PART OF THE COUNTRY THROUGH SATURDAY AND TO THE
EAST COAST BY SUNDAY. AHEAD OF THIS SYSTEM...MOISTURE WILL
CONTINUE TO INCREASE AS BOUNDARY LAYER SOUTHERLY WINDS INCREASE.
EXPECT PRECIPITABLE WATER VALUES TO BE BETWEEN 1.25 AND 1.50
INCHES WITH MEAN RH OVER 75 PERCENT DURING THE DAY ON SATURDAY. AS
THE SHORT WAVE MOVES ACROSS...IT WILL PUSH A SURFACE COLD FRONT
THROUGH THE FORECAST AREA. MODERATE LOW LEVEL FORCING AND MOISTURE
CONVERGENCE IS NOTED ALONG THE FRONT...SO THIS SHOULD BE ENOUGH TO
HELP LIFT THE MOISTURE INTO NUMEROUS SHOWERS. LOW LEVEL
INSTABILITY STILL LOOKS TO BE DECENT ENOUGH FOR A FEW
THUNDERSTORMS.

SHOWER ACTIVITY SHOULD INCREASE DURING THE OVERNIGHT AS SHORT WAVE
APPROACHES...WITH THE BEST LIKELIHOOD OF RAIN ON SATURDAY...A FEW
HOURS AHEAD...AND UNTIL JUST AFTER FRONTAL PASSAGE. AT THE
PRESENT...IT LOOKS LIKE FRONT SHOULD ENTER WESTERN PORTIONS OF THE
FORECAST AREA AROUND 9 AM...MOVE TO NEAR KAEX-KLCH BY NOON...AND
THE KLFT AREA BY 3 PM. THE BEST SCENARIO FOR ANY STRONG STORMS
WILL BE MID TO LATE AFTERNOON OVER FAR EASTERN ZONES...IF FRONTAL
WAVE DEVELOPS AS PROGGED...THAT WILL HELP INCREASE LOW LEVEL SHEAR
DURING MAX HEATING...ALTHOUGH THE BEST CHANCE FOR THIS TO HAPPEN
SEEMS TO BE JUST EAST OF THE FORECAST AREA. RAINS WILL GRADUALLY
TAPER OFF A FEW HOURS AFTER FRONTAL PASSAGE...WITH RAINS ENDING BY
EARLY EVENING OVER ACADIANA. QFP VALUES FOR THE DAY ON SATURDAY
AVERAGE BETWEEN 1/2 AND 1 INCH...WITH THE HIGHER AMOUNTS ALONG THE
SOUTHERN AND EASTERN AREAS.

HIGH PRESSURE BUILDING IN WILL BRING DRIER AND COOLER CONDITIONS
ON SATURDAY NIGHT...WITH A NICE END TO THE WEEKEND ON SUNDAY.

STILL LOOKS LIKE SOUTHERLY FLOW GRADUALLY RETURNS BY LATE MONDAY
AND INCREASES ON TUESDAY (MARDI GRAS) AS NEXT SYSTEM BEGINS TO
FORM OVER THE PLAINS. MARDI GRAS LOOKS TO BE WARM AND
BREEZY...WITH A FEW PASSING LIGHT SHOWERS.

THE NEXT...RATHER STRONG...COLD FRONT...IS SCHEDULED FOR WEDNESDAY
WITH A ROUND OF SHOWERS AND THUNDERSTORMS.

RUA

MARINE...
MODERATE SOUTHERLY WINDS WILL CONTINUE THROUGH THE NIGHT INTO
EARLY SATURDAY AS A COLD FRONT APPROACHES THE NORTHWEST GULF. MID
60S DEW POINTS ADVECTING OVER COOLER NEAR SHORE WATERS WILL AGAIN
PROVIDE THE POTENTIAL FOR LOW STRATUS AND SEA FOG DURING THE
EVENING HOURS INTO THE OVERNIGHT. INCREASING BOUNDARY LAYER WINDS ABOVE THE
SURFACE AND LIFT FROM APPROACHING SHORT WAVE MAY KEEP DENSE SEA FOG
PATCHY IN NATURE...THEREFORE WILL HOLD OFF ON ANY MARINE DENSE
FOG ADVISORY AT THIS TIME.

A COLD FRONT WILL ENTER THE SOUTHEAST TEXAS COASTAL WATERS BEFORE
NOON...AND EXIT THE SOUTH CENTRAL LOUISIANA COASTAL WATERS AROUND
6 PM. NUMEROUS SHOWERS AND A FEW THUNDERSTORMS ARE EXPECTED TO
DEVELOP AHEAD OF THE FRONT. BEHIND THE FRONT...WINDS WILL TURN TO
A NORTHWEST AND NORTH DIRECTION AND BECOME STRONG...WITH THE
LIKELIHOOD OF SMALL CRAFT ADVISORY CONDITIONS BY LATE TOMORROW
AFTERNOON INTO SATURDAY NIGHT.

WINDS WILL BEGIN TO DECREASE DURING THE DAY ON SUNDAY AS HIGH
PRESSURE QUICKLY BUILDS IN.

RETURN FLOW OFF THE GULF IS THEN EXPECTED TO DEVELOP ON MONDAY AND
INCREASE ON TUESDAY AS THE NEXT STORM SYSTEM BEGINS TO FORM OVER
THE CENTRAL PART OF THE COUNTRY.

RUA

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  61  70  44  62 /  30  70  10   0
KBPT  61  68  42  63 /  30  70  10   0
KAEX  62  69  41  62 /  30  70  10   0
KLFT  63  75  46  63 /  30  70  10   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...NONE.

&&
Hazardous weather outlook, Mar 4, 6:17 AM CST, 21 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LAKE CHARLES LA
617 AM CST FRI MAR 4 2011

LAZ027>033-041>045-051>055-TXZ180>182-201-215-216-051200-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-TYLER-JASPER-
NEWTON-HARDIN-JEFFERSON-ORANGE-
617 AM CST FRI MAR 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS EAST AND SOUTH CENTRAL
LOUISIANA THIS AFTERNOON. THE PROBABILITY OF SEVERE THUNDERSTORMS
IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SHOWERS AND THUNDERSTORMS ARE LIKELY ON SATURDAY IN ASSOCIATION
WITH A COLD FRONT FORECAST TO MOVE THROUGH THE REGION. WHILE
WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...ISOLATED SEVERE
THUNDERSTORMS ARE POSSIBLE. DAMAGING WINDS AND LARGE HAIL WOULD BE
THE MAIN HAZARDS WITH ANY SEVERE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

GMZ430-432-435-455-470-472-475-051200-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-
617 AM CST FRI MAR 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

PATCHY SEA FOG WILL CONTINUE OVER THE NEARSHORE WATERS TODAY AS
MOISTURE LADEN AIR MOVES OVER RELATIVELY COOLER SEA SURFACE
TEMPERATURES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A COLD FRONT IS FORECAST TO MOVE THROUGH THE NORTHWEST GULF ON
SATURDAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED ALONG AND AHEAD
OF THE FRONT. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...BUT
ISOLATED SEVERE THUNDERSTORMS PRODUCING WIND GUSTS OVER 34 KNOTS
ARE POSSIBLE. STRONG NORTH WINDS AND ROUGH SEAS CAN BE EXPECTED
IN THE WAKE OF THE FRONT SATURDAY NIGHT INTO SUNDAY. SMALL CRAFT
ADVISORIES ARE LIKELY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

GMZ450-452-051200-
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
617 AM CST FRI MAR 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

AREAS OF DENSE SEA FOG WILL CONTINUE OVER THE NEARSHORE WATERS
TODAY AS MOISTURE LADEN AIR MOVES OVER RELATIVELY COOLER SEA
SURFACE TEMPERATURES. A DENSE FOG ADVISORY IS IN EFFECT UNTIL NOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A COLD FRONT IS FORECAST TO MOVE THROUGH THE NORTHWEST GULF ON
SATURDAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED ALONG AND AHEAD
OF THE FRONT. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...BUT
ISOLATED SEVERE THUNDERSTORMS PRODUCING WIND GUSTS OVER 34 KNOTS
ARE POSSIBLE. STRONG NORTH WINDS AND ROUGH SEAS CAN BE EXPECTED
IN THE WAKE OF THE FRONT SATURDAY NIGHT INTO SUNDAY. SMALL CRAFT
ADVISORIES ARE LIKELY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

13

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 5, 12:27 AM CSTMarine Dense Fog AdvisoryLCH9 hr
Mar 5, 7:39 AM CSTSpecial Marine WarningLCH66 min
Mar 5, 8:14 AM CSTSevere Thunderstorm WarningLCHAcadia, Calcasieu, Cameron, Jefferson Davis, Vermilion61 min
Mar 5, 8:40 AM CSTTornado WarningLCHAcadia, Cameron, Jefferson Davis, Vermilion50 min
Mar 5, 9:11 AM CSTSpecial Marine WarningLCH64 min
Mar 5, 9:32 AM CSTSevere Thunderstorm WarningLCHAcadia, Lafayette, Saint Landry, Saint Martin58 min
Mar 5, 9:52 AM CSTTornado WarningLCHAcadia, Lafayette, Saint Landry, Saint Martin38 min
Mar 5, 10:17 AM CSTSpecial Marine WarningLCH58 min
Mar 5, 10:28 AM CSTSpecial Weather StatementLCHSaint Martin, Vermilion62 min
Mar 5, 11:04 AM CSTSpecial Marine WarningLCH86 min
Mar 5, 11:42 AM CSTSevere Thunderstorm WarningLCHSaint Martin, St. Mary63 min
Mar 5, 11:53 AM CSTTornado WarningLCHSaint Martin, St. Mary52 min
Mar 5, 12:33 PM CSTSpecial Marine WarningLCH27 min

Nearby

Small Craft Advisories in Louisiana, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.